# SDR AALA201806089021

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 50,619 hours, 30,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY DOOR SLIDE LENS FELL OFF. RESECURED EMERGENCY EXIT DOOR SLIDE LENS. CHECKS OK PER AMM 33-50-00.
